Folgen
Béla Nagy
Béla Nagy
Department of Analysis, Univesity of Szeged, Bolyai Institute, Hungary
Bestätigte E-Mail-Adresse bei math.u-szeged.hu
Titel
Zitiert von
Zitiert von
Jahr
Transfinite diameter, Chebyshev constant and energy on locally compact spaces
B Farkas, B Nagy
Potential Analysis 28 (3), 241-260, 2008
392008
Sharpening of Hilbert’s lemniscate theorem
B Nagy, V Totik
Journal d’Analyse Mathématique 96 (1), 191-223, 2005
292005
Bernstein’s inequality for algebraic polynomials on circular arcs
B Nagy, V Totik
Constructive approximation 37 (2), 223-232, 2013
232013
Bernstein-and Markov-type inequalities for rational functions
S Kalmykov, B Nagy, V Totik
Acta Mathematica 219 (1), 21-63, 2017
182017
Polynomial and rational inequalities on analytic Jordan arcs and domains
SI Kalmykov, B Nagy
Journal of Mathematical Analysis and Applications 430 (2), 874-894, 2015
102015
Asymptotic Bernstein inequality on lemniscates
B Nagy
Journal of mathematical analysis and applications 301 (2), 449-456, 2005
82005
Asymptotically sharp Markov and Schur inequalities on general sets
S Kalmykov, B Nagy, V Totik
Complex Analysis and Operator Theory 9 (6), 1287-1302, 2015
72015
Higher Markov and Bernstein inequalities and fast decreasing polynomials with prescribed zeros
S Kalmykov, B Nagy
Journal of Approximation Theory 226, 34-59, 2018
62018
Minimal energy point systems on the unit circle and the real line
M Gaál, B Nagy, Z Nagy-Csiha, SG Révész
SIAM Journal on Mathematical Analysis 52 (6), 6281-6296, 2020
52020
A minimax problem for sums of translates on the torus
B Farkas, B Nagy, SG Révész
Transactions of the London Mathematical Society 5 (1), 1-46, 2018
52018
Riesz-type inequalities on general sets
B Nagy, V Totik
Journal of Mathematical Analysis and Applications 416 (1), 344-351, 2014
52014
Bernstein inequality in Lα norms
B Nagy, F Toókos
Acta Scientiarum Mathematicarum 79 (1), 129-174, 2013
42013
Transfinite diameter, Chebyshev constant, and capacity on locally compact spaces
B Farkas, B Nagy
Alfréd Rényi Institute preprint series, Hung. Acad. Sci 7 (10), 2004
42004
Asymptotically sharp Markov and Schur inequalities on general sets, Complex Anal
B Nagy, S Kalmykov, V Totik
Oper. Theory 9, 1287-1302, 2015
32015
A potential theoretic minimax problem on the torus
B Farkas, B Nagy, SG Révész
arXiv preprint arXiv:1512.09169, 2015
22015
On estimate of the norm of the holomorphic component of a meromorphic function in finitely connected domains
SI Kalmykov, B Nagy
Записки научных семинаров ПОМИ 440 (0), 123-137, 2015
22015
On the weighted Bojanov--Chebyshev Problem and the sum of translates method of Fenton
B Farkas, B Nagy, SG Révész
arXiv preprint arXiv:2112.10169, 2021
12021
Bernstein-and Markov-type inequalities
S Kalmykov, B Nagy, V Totik
arXiv preprint arXiv:2104.02348, 2021
12021
A homeomorphism theorem for sums of translates
B Farkas, B Nagy, SG Révész
arXiv preprint arXiv:2112.11029, 2021
2021
Positive Polynomials and Boundary Interpolation with Finite Blaschke Products
S Kalmykov, B Nagy
Computational Methods and Function Theory, 1-24, 2021
2021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20